# SDR UALA2011021600811

- Difficulty date: February 16, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 82,829 hours, 10,095 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: FU305
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CHECK ALL EMERGENCY LIGHTS.  REPLACED F3 AND F4 FUSES ON POWER SUPPLY M7919 AND F4 FUSE ON POWER SUPPLY M7920,  ALL EMERGENCY LIGHTS CHECKED GOOD ON NR 2459N00002.
